# SDR MALA976499

- Difficulty date: June 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N114XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A114
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Condition: Chafed
- Location: Rt Nacelle
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

IN FLIGHT EXPERIENCED A LOSS OF HYDRAULIC FLUID AND MAIN ACCUMULATOR PRESSURE DECREASE, PERFORMED EMERGENCY GEAR EXTENTION.  DURING TROUBLE SHOOTING, MAINTENANCE FOUND DOWNLOCK HYDRAULIC LINE IN RIGHT NACELLE CHAFFED AND LEAKING, REPAIRED BY PERMASWEDGE METHOD.  OPS AND LEAK CHECKS GOOD.
